# SDR IPXA2020072458181

- Difficulty date: July 6, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 68,819 hours, 13,000 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12302
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT WING FIXED L/E SKIN LOWER SURFACE IS CHAFED JUST ABOVE #3 PYLON.REPAIRED CHAFED RT WING FIXED L/E SKIN ABOVE NR 3 PYLON IAW SRM 57-40-01, REPAIR 12, FIGURE 201. MAJOR.
